Discussions By Condition: I cannot get a diagnosis.

Very Worried Please Help

Posted In: I cannot get a diagnosis. 2 Replies
  • Posted By: Anonymous
  • August 10, 2009
  • 06:39 AM

I am 18 years old and i have been taking vicodin for about the last 2-3 years due to a back injury, i take about about 15-20mg a day. just 3 days ago i started getting pain and cramps in my lower abdomen. it didnt hurt to pee but it was uncomfortable and rather dark.3 days later the cramps have gone away but the urine is still cloudy and now i have very dark (blackish) stool. at first i thought it was a bladder infection but now that ive been checking symptoms online, i have taken into consideration that it could be liver or kidney problems. i am unsure on everything.

Reply Flag this Discussion

2 Replies:

  • Sometimes pain killers that you have been on for a while can cause the lining of your intestines to thin or bleed. Your best bet is to see a doctor. It is likely that you have some type of infection that may or may not be related to the meds that you take.
    Anonymous 42789 Replies
    • August 13, 2009
    • 02:41 PM
    • 0
    Flag this Response
  • See a Doctor before things get worseSamanthahttp://www.undiagnosedillness.org
    Anonymous 42789 Replies
    • August 14, 2009
    • 08:27 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.